# SDR AALA202407150270

- Difficulty date: February 8, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: D5755020000400
- Part serial: AP13233
- Condition: Worn
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE #2 FLAP TRACK BEAM LOWER FORWARD AREA HAS CHAFE / WEAR MARKS. MAINTENANCE REPLACED THE FLAP TRACK BEAM PER AMM 57-51-33.
